# SDR UIEA2023022300186

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 87,776 hours, 13,690 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOOSE SHIM LOCATED IN THE HOUSING ASSY (112T1018-1) FROM FWD TRUNNION SUUPORT, LH MAIN LANDING GEAR( REMOVED THE HOUSING ASSY (112T1018-1) TO REPLACE FILLERS / SHIMS PER AMM 32-11-01/401, AIPC 57-53-15 AND DWG 112T1717 )
